Multivariate label-based thematic maps

Brath, R and Banissi, E (2017) Multivariate label-based thematic maps. International Journal of Cartography, 3 (1). pp. 45-60. DOI https://doi.org/10.1080/23729333.2017.1301346

Abstract

More Information

Divisions: Schools > Engineering > Computing and Informatics
Identification Number: https://doi.org/10.1080/23729333.2017.1301346
Date Deposited: 26 Oct 2017 14:34
Item Type: Article
Creators: Brath, R and Banissi, E
Depositing User: LSBU Open Access Team
Last Modified: 26 Oct 2017 14:34
Item ID: 1397

Download

Text
ICC2016.pdf
Restricted to Repository staff only until 23 March 2018.
Licence: Logo for Creative Commons Attribution Non-commercial No Derivatives license

Download (1MB)

Export Citation

Share

Statistics

Altmetric

IRStats2

Downloads
Activity Overview
1Download
7Hits

Statistics for this record are available via IRStats2